# SDR IPXA2020091760339

- Difficulty date: September 16, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 19,686 hours, 11,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA, SUPPLEMENTAL SDR, DOOR SLIDE WILL NOT ARM.  ITEM DEFERRED, PER MEL 52-11-01-4.  PLACARD INSTALLED, NO DMP.  DOOR OPENS FINE W/NO INTERFERENCE.  M 720310 CREATED.  CLEANED & LUBED EMERGENCY CONTROL HANDLE.  L1 DOOR SLIDE FUNCTION CHECK NORMAL, IAW AMM 52-10-30-0601.  THIS CLOSES M720310.  PLACARD REMOVED.
